MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; HIPS, INSTRUMENTS

ZIMMER BIOMET, INC. G7 STR MONOBLOCK SHELL INSRTR; HIPS, INSTRUMENTS
Model Number N/A
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the acetabular shell inserter handle did not securely attach due to the threads.No known impact or consequence to the patient.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6.Visual examination of the returned product identified strike plate shows indentations from previous uses.Nicks, gouges, and scratches were noted to the device.Threaded tip is indented, deformed, and gouged from previous uses.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 STR MONOBLOCK SHELL INSRTR
Common Device Name
HIPS, INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22976205
Report Number0001825034-2025-02795
Device Sequence Number18499272
Product Code PBI
UDI-Device Identifier00880304532694
UDI-Public(01)00880304532694(11)161103(10)005070
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110003450
Device Lot Number005070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale